# SDR QXEA2013082001218

- Difficulty date: July 29, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,575 hours, 29,586 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 595-667
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SEAT TRACK LT OTBD HAS SURFACE CORROSION AT BS 595 - 667.  BLENDED LT OTBD SEAT TRACK, FOUND TO BE OUT OF LIMITS.   REMOVED SEAT TRACK BS 584.5 TO 664.5 IAW SRM 53-40-49.  INSTALLED SEAT TRACK IAW SRM 51-40-15-02, 51-40-07, 51-40-15 AND SRM 51-42-05.
